Removable singularity of positive solutions for a critical elliptic system with isolated singularity

Zhijie Chen Taiwan University Chang-Shou Lin Taiwan University

Analysis of PDEs mathscidoc:1803.03007

Mathematische Annalen, 363, 501-523, 2015.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2018-03-18 13:52:10 uploaded by zjchen ] [ 895 downloads ] [ 0 comments ]
@inproceedings{zhijie2015removable,
  title={Removable singularity of positive solutions for a critical elliptic system with isolated singularity},
  author={Zhijie Chen, and Chang-Shou Lin},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20180318135210247184982},
  booktitle={Mathematische Annalen},
  volume={363},
  pages={501-523},
  year={2015},
}
Zhijie Chen, and Chang-Shou Lin. Removable singularity of positive solutions for a critical elliptic system with isolated singularity. 2015. Vol. 363. In Mathematische Annalen. pp.501-523. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20180318135210247184982.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved